- -

A family of dominant Fitting classes of finite soluble groups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A family of dominant Fitting classes of finite soluble groups

Mostrar el registro completo del ítem

Ballester-Bolinches, A.; Martínez Pastor, A.; Pérez-Ramos, M. (1998). A family of dominant Fitting classes of finite soluble groups. Journal of the Australian Mathematical Society Series a-pure mathematics and statistics. 64(1):33-43. doi:10.1017/S1446788700001270

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/52327

Ficheros en el ítem

Metadatos del ítem

Título: A family of dominant Fitting classes of finite soluble groups
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this paper a large family of dominant Fitting classes of finite soluble groups and the description of the corresponding injectors are obtained. Classical constructions of nilpotent and Lockett injectors as well as ...[+]
Derechos de uso: Reserva de todos los derechos
Fuente:
Journal of the Australian Mathematical Society Series a-pure mathematics and statistics. (issn: 0263-6115 )
DOI: 10.1017/S1446788700001270
Editorial:
Cambridge University Press - Australian Mathematical Society
Versión del editor: http://dx.doi.org/10.1017/S1446788700001270
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem